| Model Number |
R SERIES |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient in cardiac arrest (age & gender unknown), the one step complete pads would not connect to the defibrillator's associated one step pacing cable.Complainant indicated that the clinician switched to a set of stat pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation; the device's one step cable was removed and returned.The reported malfunction was observed and attributed to a broken plastic tab on the one step cable.A replacement one step cable was sent to the customer.Analysis for reports of this type has not identified an increase in trend.